| Model Number |
RNONB8STF |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Pain (1994)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a robotic laparoscopic gastric bypass procedure, patients experienced abdominal pain at the trocar incisions and abdominal tension at the trocar sites.To address the issue, the surgical team carefully docked the arms and released the tension in different positions of the arms.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that during a robotic laparoscopic gastric bypass procedure, the patient experienced abdominal pain at the trocar incisions and abdominal tension at the trocar sites.To address the issue, the surgical team carefully docked the arms and released the tension in different positions of the arms.
Additional Manufacturer Narrative
Correction: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.